RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2017, том 3, выпуск 1, статья опубликована в англоязычной версии журнала (Mi umj31)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

An algorithm for computing boundary points of reachable sets of control systems under integral constraints

Mikhail I. Gusev

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S.Kovalevskaya str., 620990, Ekaterinburg, Russia

Аннотация: In this paper we consider a reachability problem for a nonlinear affine-control system with integral constraints , which assumed to be quadratic in the control variables. Under controllability assumptions it was proved [8] that any admissible control, that steers the control system to the boundary of its reachable set, is a local solution to an optimal control problem with an integral cost functional and terminal constraints. This results in the Pontriagyn maximum principle for boundary trajectories. We propose here an numerical algorithm for computing the reachable set boundary based on the maximum principle and provide some numerical examples.

Ключевые слова: Optimal control, Reachable set, Integral constraints, Boundary points, Pontriagyn maximumprinciple.

Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10146


DOI: https://doi.org/10.15826/umj.2017.1.003

Полный текст: PDF файл (151 kB)
Полный текст: https:/.../82
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Mikhail I. Gusev

Цитирование в формате AMSBIB
\RBibitem{Gus17}
\by Mikhail~I.~Gusev
\mathnet{http://mi.mathnet.ru/umj31}
\crossref{https://doi.org/10.15826/umj.2017.1.003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj31

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. М. И. Гусев, И. В. Зыков, “О геометрии множеств достижимости управляемых систем с изопериметрическими ограничениями”, Выпуск посвящен 70-летнему юбилею Александра Георгиевича Ченцова, Тр. ИММ УрО РАН, 24, № 1, 2018, 63–75  mathnet  crossref  elib
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:111
    Полный текст:26
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019